# SDR DALA2022032201869

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION SEAT TRACK -Y1292 BTW FR 20/21 FWD GALLEY. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1292 LOC BET FR12 TO FR 24 AT FWD GALLEY PER A319 SRM 51-42-11.(2165385)
